Vol. 27, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 284: 1
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Vol. 278: 1  2
Vol. 277: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Growth transformations for functions on manifolds

Leonard E. Baum and George Roger Sell

Vol. 27 (1968), No. 2, 211–227
Abstract

In this paper we look at the problem of maximizing a function P defined on a manifold M. Although we shall be primarily concerned with the case where M is a certain polyhedron in a Euclidean space Rn and P is a polynomial with nonnegative coefficients defined on Rn, some of our results are valid in greater generality.

Mathematical Subject Classification
Primary: 57.50
Milestones
Received: 18 May 1967
Published: 1 November 1968
Authors
Leonard E. Baum
George Roger Sell